Efficient Multiple Multicast in WDM Networks

Hong SHEN  David J. EVANS  Weifa LIANG  Yuke WANG  

Publication
IEICE TRANSACTIONS on Information and Systems   Vol.E82-D   No.6   pp.1074-1078
Publication Date: 1999/06/25
Online ISSN: 
DOI: 
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Databases
Keyword: 
algorithm,  communication,  multicast,  WDM networks,  

Full Text: PDF(144.6KB)>>
Buy this Article




Summary: 
This paper addresses the problem of multiple multicast in WDM networks. It presents three efficient algorithms to construct an optimal/sub-optimal multicast tree for each multicast and minimise the network congestion on wavelengths. The first two algorithm achieve an optimal network congestion for a specific class of networks whose all wavelengths are globally accessible and convertible at a unit cost. The third algorithm produces an approximation solution for the general case of WDM networks.